Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 455, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 8:45 PM CDT for Henderson County, Van Zandt County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2011, 8:45 PM CDT (01:45 UTC)
- Expired
- Jun 21, 2011, 9:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Henderson County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 124 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:58 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2454 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
148
WUUS54 KFWD 220145
SVRFWD
TXC213-467-220245-
/O.NEW.KFWD.SV.W.0455.110622T0145Z-110622T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
845 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HENDERSON COUNTY IN NORTHEAST TEXAS...
SOUTHERN VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 945 PM CDT
* AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TOOL...AND MOVING EAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM WAS
LOCATED 1 MILE EAST OF CANTON...MOVING EAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GUN BARREL CITY AND ENCHANTED OAKS AROUND 850 PM...
EUSTACE AND PURTIS CREEK STATE PARK AROUND 910 PM...
CANTON AROUND 940 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3229 9560 3220 9620 3221 9619 3225 9624
3225 9626 3236 9627 3236 9608 3247 9607
3270 9559
TIME...MOT...LOC 0145Z 264DEG 18KT 3230 9615
$$2 follow-up statements
709
WWUS54 KFWD 220206
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT TUE JUN 21 2011
TXC213-467-220245-
/O.CON.KFWD.SV.W.0455.000000T0000Z-110622T0245Z/
HENDERSON TX-VAN ZANDT TX-
906 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN VAN ZANDT AND NORTH CENTRAL HENDERSON COUNTIES...
AT 906 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GUN
BARREL CITY...MOVING EAST AT 15 MPH. GOLFBALL SIZE HAIL WAS REPORTED
IN SEVEN POINTS AT 850 PM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EUSTACE AROUND 925 PM CDT...
PURTIS CREEK STATE PARK AROUND 930 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
&&
LAT...LON 3255 9579 3229 9579 3226 9613 3236 9619
3236 9618 3236 9608 3242 9607
TIME...MOT...LOC 0206Z 259DEG 15KT 3233 9611
$$875
WWUS54 KFWD 220235 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CDT TUE JUN 21 2011
TXC213-467-220245-
/O.EXP.KFWD.SV.W.0455.000000T0000Z-110622T0245Z/
HENDERSON TX-VAN ZANDT TX-
935 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN VAN ZANDT AND
NORTH CENTRAL HENDERSON COUNTIES EXPIRES AT 945 PM CDT...
AT 935 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3255 9579 3229 9579 3226 9613 3236 9619
3236 9618 3236 9608 3242 9607
TIME...MOT...LOC 0235Z 259DEG 15KT 3235 9597
$$
42/MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 8:04 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 21, 8:04 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 804 PM CDT TUE JUN 21 2011 .AVIATION... STORMS IN PARKER COUNTY RIDING NORTHEAST ALONG A WEAK BOUNDARY. QUESTION IS WILL THEY HOLD TOGETHER AFTER SUNSET...AND ARE THEY ENTERING MORE STABLE AIR. CELLS THAT TRIED TO POP IN DENTON COUNTY DIED DUE TO LOWER INSTABILITY THAN FARTHER SOUTHWEST. EXTRAPOLATION PLACES STORMS IN NORTHWEST METROPLEX AFTER 03Z...AND WILL ADD VCTS FOR THAT TIME FRAME AND CONTINUE TO MONITOR THE SITUATION. .../PREVIOUS AVIATION DISCUSSION/... METROPLEX MULTI-CELLULAR CLUSTER SEEMS TO BE PROGRESSING WEST-EAST ABOUT 25 MPH. BEST INSTABILITY SEEMS TO BE SOUTH OF METROPLEX...BUT IF STORMS CONTINUE TO GROW NORTHEAST BEST TIMING FOR ARRIVAL WOULD BE ABOUT 0330Z/1030PM. WILL LEAVE TSRA OUT FOR NOW AND WATCH PROGRESSION OF STORMS. HRRR...WHICH SEEMED TO HAVE THE BEST HANDLE ON LAST NIGHT/S CONVECTION...FAVORS THE AREAS BETWEEN DFW & ACT. WACO WILL KEEP STORMS OUT OF TAF THIS EVENING AS WACO SEEMS SOUTH OF THE BEST AXIS FOR CONVECTIVE DEVELOPMENT...AND CONTINUE TO MONITOR STORM EVOLUTION. && .PREV DISCUSSION... /ISSUED 334 PM CDT TUE JUN 21 2011/ IMPRESSIVE LATE JUNE UPPER LEVEL TROUGH CONTINUES TO PROVIDE ACTIVE CONVECTIVE WEATHER FROM THE OHIO AND MISSISSIPPI VALLEYS SOUTHWESTWARD INTO TEXAS AS IT TREKS EAST ACROSS THE CENTRAL U.S. AT THE SURFACE A QUASI-STATIONARY FRONT STRETCHES FROM THE RED RIVER SOUTH OF ARDMORE OK SOUTHWESTWARD ACROSS THE FAR NORTHWESTERN COUNTIES...AND INTO WEST TEXAS NEAR BIG SPRING AND MIDLAND. SOUTH OF THIS FEATURE A WEAK PRE-FRONTAL TROUGH APPEARS TO BE LOCATED FROM MCKINNEY TO THE DALLAS-FORT WORTH AREA TO NEAR COMANCHE. AND FINALLY THE REMNANTS OF AN OUTFLOW BOUNDARY RESTS OVER THE SOUTHEASTERN COUNTIES FROM CARTHAGE IN SHV CWA TO PALESTINE...BECOMING LESS DISCERNIBLE FURTHER WEST. THE PRESENCE OF GOOD INSTABILITY...EFFECTIVE RECOVERY FOLLOWING MORNING THUNDERSTORM ACTIVITY...AND MULTIPLE WEAK SURFACE BOUNDARIES LOOKS TO BE ENOUGH TO ALLOW FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. UPPER LEVEL SUPPORT IS WEAKER COMPARED TO LAST NIGHT SO DO NOT EXPECT QUITE THE COVERAGE OR INTENSITY THIS EVENING. HOWEVER WITH FORECAST ML CAPES IN THE 2000-3000 J/KG RANGE AND HELICITY MORE THAN RESPECTABLE STILL EXPECT A FEW STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WITH THE ATMOSPHERE MOST UNSTABLE OVER THE SOUTHERN HALF OF THE AREA THE BEST CHANCE FOR SEVERE STORMS SHOULD OCCUR SOUTH OF INTERSTATE 20 LATE AFTERNOON THROUGH LATE THIS EVENING. EXPECT SHOWERS AND STORMS TO DIMINISH LATE TONIGHT AND EARLY TOMORROW MORNING ONCE AGAIN. MODELS THEN DIFFER SOME FOR TOMORROW AFTERNOON. GFS SHIFTS THUNDERSTORMS FOCUS EVEN FURTHER SOUTH AND EAST WHILE NAM HINTS STRONGLY AT DEVELOPMENT FURTHER N ALONG THE FRONT. FOR NOW WILL SHOW 20-30 PERCENT POPS FOR TOMORROW AFTERNOON AND EVENING AS IT LOOKS LIKE PLENTY OF MOISTURE AND INSTABILITY WILL AGAIN BE IN PLACE...AND WEAK SHORTWAVE PASSES OVERHEAD AS UPPER FLOW BECOMES MORE NORTHWESTERLY. SIMILAR SCENARIO IS PAINTED BY MODEL GUIDANCE FOR THURSDAY WITH FOCUS MORE OVER NORTHEASTERN COUNTIES...POPS ARE ALIGNED ACCORDINGLY. UPPER RIDGE BUILDS BACK IN LATE FRIDAY THROUGH THE WEEKEND BRINGING AN END TO SIGNIFICANT RAIN CHANCES IN THE EXTENDED FORECAST RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 96 77 98 76 / 40 20 20 20 10 WACO, TX 73 96 75 98 75 / 50 30 20 20 0 PARIS, TX 70 94 73 94 72 / 40 20 20 20 30 DENTON, TX 72 96 74 97 75 / 40 20 20 10 10 MCKINNEY, TX 72 94 74 97 73 / 40 20 20 20 10 DALLAS, TX 74 95 77 98 77 / 40 20 20 20 10 TERRELL, TX 72 94 74 98 74 / 50 20 20 20 10 CORSICANA, TX 72 93 75 99 74 / 50 30 20 20 5 TEMPLE, TX 73 96 73 97 73 / 50 40 30 20 0 MINERAL WELLS, TX 71 95 75 98 72 / 50 20 20 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jun 21, 3:09 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE JUN 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 309 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS THROUGH TONIGHT WITH THE BEST CHANCES GENERALLY SOUTH OF INTERSTATE 20. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTION OF NORTH TEXAS WEDNESDAY NIGHT THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS MUCH OF NORTH TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, Jun 21, 6:19 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 2 S EASTLAND 32.37N 98.82W
06/21/2011 E1.00 INCH EASTLAND TX LAW ENFORCEMENT
QUARTER SIZE HAIL 2 MILES SOUTH OF EASTLANDSpecial weather statement, Jun 21, 6:53 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 653 PM CDT TUE JUN 21 2011 TXZ130-220030- ERATH TX- 653 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN ERATH COUNTY AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF RANGER...MOVING EAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HUCKABAY AND MORGAN MILL. NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3251 9815 3229 9816 3232 9847 3250 9847 TIME...MOT...LOC 2353Z 260DEG 17KT 3241 9851 92
Special weather statement, Jun 21, 8:11 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 811 PM CDT TUE JUN 21 2011 TXZ122-220145- VAN ZANDT TX- 811 PM CDT TUE JUN 21 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL VAN ZANDT COUNTY AT 811 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER CANTON...MOVING EAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...GRAND SALINE AND VAN. PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3244 9558 3241 9595 3262 9597 3272 9563 TIME...MOT...LOC 0111Z 266DEG 14KT 3254 9585 42/MM
Local storm report, Jun 21, 8:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
817 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL MILLSAP 32.75N 98.02W
06/21/2011 E1.00 INCH PARKER TX AMATEUR RADIO
QUARTER SIZED HAILSpecial weather statement, Jun 21, 8:29 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 PM CDT TUE JUN 21 2011
TXZ121-122-135-220200-
HENDERSON TX-KAUFMAN TX-VAN ZANDT TX-
829 PM CDT TUE JUN 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN KAUFMAN COUNTY
NORTHWESTERN HENDERSON COUNTY
SOUTHWESTERN VAN ZANDT COUNTY
AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF GUN BARREL CITY...MOVING
NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GUN BARREL CITY...KEMP...
MABANK...SEVEN POINTS...TOOL AND PURTIS CREEK STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3221 9620 3221 9619 3225 9624 3224 9626
3226 9628 3230 9630 3230 9633 3232 9636
3262 9605 3246 9586
TIME...MOT...LOC 0129Z 225DEG 25KT 3232 9622
42/MMLocal storm report, Jun 21, 8:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM HAIL MILLSAP 32.75N 98.02W
06/21/2011 E1.75 INCH PARKER TX TRAINED SPOTTER
GOLFBALL SIZED HAIL MILLSAPThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:27 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 78 min |
| Jun 21, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 63 min |
| Jun 21, 8:11 PM CDT | Special Weather Statement | FWD | Van Zandt | 34 min |
| Jun 21, 8:29 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Jun 21, 9:05 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Jun 21, 9:15 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Jun 21, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 55 min |
| Jun 21, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 65 min |
| Jun 21, 9:33 PM CDT | Special Weather Statement | FWD | Navarro | 27 min |
| Jun 21, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell | 62 min |
| Jun 21, 9:59 PM CDT | Special Weather Statement | FWD | Navarro | 61 min |
| Jun 21, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 59 min |
| Jun 21, 10:23 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 67 min |
| Jun 21, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Bosque, Coryell, Hill, McLennan | 76 min |
| Jun 21, 11:05 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Jun 21, 11:17 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 58 min |
| Jun 21, 11:45 PM CDT | Areal Flood Advisory | FWD | Dallas | 90 min |
| Jun 21, 11:45 PM CDT | River Flood Warning | FWD | Dallas | 5 hr |
| Jun 21, 11:45 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 60 min |
| Jun 21, 11:47 PM CDT | Tornado Warning | FWD | Freestone, Limestone, Navarro | 43 min |
| Jun 22, 12:07 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Kaufman, Rains, Van Zandt | 68 min |
| Jun 22, 12:43 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 77 min |
| Jun 22, 12:55 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton | 65 min |
| Jun 22, 2:25 AM CDT | Special Weather Statement | FWD | Robertson | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.